MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ INFUSION ADAPTER C100; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ INFUSION ADAPTER C100; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515306
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd phaseal¿ infusion adapter c100 leaked chemotherapy medication from the interface port during use.The following information was provided by the initial reporter: "leaking of chemotherapy drug from interface port of rubber port of iv bag and bd infusion adaptor.".
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Pr 8880884 follow up mdr for device evaluation: one unused sample was provided to our quality team for investigation.Functional testing was performed, connecting the device to an infusion bag with liquid in attempt to recreate the reported incident.It was found the product functioned as intended and no leakage from the infusion adapter was observed.A device history review was performed for reported lot 2102211, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Three retained samples of the reported lot were used for additional evaluation.The product was visually inspected, there was no damage or other defects observed on any of the infusion adapters.Leakage testing was performed and in all cases the product functioned as intended and no leakage was observed.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device, including verification that all critical dimensions are within specification.All retained samples along with the returned product underwent these evaluations and product was verified to meet required limits, including proper spike length and diameter.Based on the available information and sample evaluation, we cannot identify a root cause related to our product or manufacturing process at this time.It is important to ensure all connections are secure when using this product.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.H3 other text : see manufacturer narrative.
 
Event or Problem Description
It was reported that the bd phaseal¿ infusion adapter c100 leaked chemotherapy medication from the interface port during use.The following information was provided by the initial reporter: "leaking of chemotherapy drug from interface port of rubber port of iv bag and bd infusion adaptor." there was no impact on patient/hcp.

Brand Name
BD PHASEAL¿ INFUSION ADAPTER C100
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17821594
Report Number3003152976-2023-00420
Device Sequence Number20384868
Product Code ONB
UDI-Device Identifier00382905153068
UDI-Public00382905153068
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Catalogue Number515306
Device Lot Number2102211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown